Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 40, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Dec 7, 2011, 8:59 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 7, 2011, 11:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 8:59 AM PST (16:59 UTC)
- In effect from
- Dec 7, 2011, 11:00 PM PST
- Expired
- Dec 8, 2011, 9:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 5.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
089 WWUS76 KMFR 071659 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 859 AM PST WED DEC 7 2011 ORZ021-080100- /O.EXP.KMFR.FZ.W.0030.000000T0000Z-111207T1700Z/ /O.EXP.KMFR.FR.Y.0039.000000T0000Z-111207T1700Z/ /O.NEW.KMFR.FR.Y.0040.111208T0700Z-111208T1700Z/ /O.CON.KMFR.FZ.A.0024.111208T0700Z-111208T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 859 AM PST WED DEC 7 2011 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY. THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING. * TEMPERATURES: LOW TEMPERATURES WILL BE 28 TO 31 IN THE FREEZE WARNING AREA...AND 32 TO 36 IN THE FROST ADVISORY AREA LATE TONIGHT THROUGH THURSDAY MORNING. ALTOGETHER...IT WILL BE SLIGHTLY WARMER THURSDAY MORNING THAN IT WAS THE LAST TWO MORNINGS. * LOCATIONS: LOCATIONS IN THE FREEZE WARNING INCLUDE MYRTLE POINT AND COQUILLE IN COOS COUNTY. * LOCATION: LOCATIONS IN THE FROST ADVISORY AREA INCLUDE PORT ORFORD...LAKESIDE...BANDON...AND REEDSPORT. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. ADDITIONALLY EXPOSED UNINSULATED PIPES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ022-071800- /O.EXP.KMFR.FZ.W.0030.000000T0000Z-111207T1700Z/ /O.EXP.KMFR.FR.Y.0039.000000T0000Z-111207T1700Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...HARBOR...GOLD BEACH 859 AM PST WED DEC 7 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. $$ ORZ023>026-080100- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111208T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND 859 AM PST WED DEC 7 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST INTO AT LEAST THURSDAY MORNING. UNTIL THEN WINDS WILL BE LIGHT IN THE VALLEYS AND THE AIR WILL BE STAGNANT WITH LITTLE VENTILATION. * IMPACTS...AIR QUALITY WILL CONTINUE TO DETERIORATE DUE TO INCREASING PARTICULATE MATTER. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...GRANTS PASS CAVE JUNCTION...MEDFORD...ASHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ029>031-080100- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111208T1800Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...SPRAGUE RIVER...LAKEVIEW 859 AM PST WED DEC 7 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST INTO EARLY THURSDAY MORNING. WINDS WILL BE LIGHT IN THE VALLEYS AND THE AIR WILL BE STAGNANT WITH LITTLE VENTILATION. A COLD FRONT ON THURSDAY IS EXPECTED TO BRIEFLY IMPROVE ATMOSPHERIC MIXING. * IMPACTS...AIR QUALITY WILL CONTINUE TO DETERIORATE DUE TO INCREASING PARTICULATE MATTER. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...BEATTY...BLY... SPRAGUE RIVER...LAKEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ BTL
4 follow-up statements
632 WWUS76 KMFR 072244 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 244 PM PST WED DEC 7 2011 ORZ021-081400- /O.UPG.KMFR.FZ.A.0024.111208T0700Z-111208T1700Z/ /O.NEW.KMFR.FZ.W.0031.111208T0700Z-111208T1700Z/ /O.CON.KMFR.FR.Y.0040.111208T0700Z-111208T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 244 PM PST WED DEC 7 2011 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY. THIS FREEZE WARNING UPGRADES THE FREEZE WATCH. A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY. * TEMPERATURES: LOW TEMPERATURES WILL BE 29 TO 31 IN THE FREEZE WARNING AREA...AND 32 TO 36 IN THE FROST ADVISORY AREA LATE TONIGHT THROUGH THURSDAY MORNING. ALTOGETHER...IT WILL BE 2 TO 5 DEGREES WARMER THURSDAY MORNING THAN IT WAS THIS MORNING. * LOCATIONS: THE FREEZE WARNING INCLUDES COQUILLE. * LOCATION: LOCATIONS IN THE FROST ADVISORY AREA INCLUDE PORT ORFORD...NORTH BEND...COOS BAY LAKESIDE...BANDON...AND REEDSPORT. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ022-081400- /O.EXA.KMFR.FR.Y.0040.111208T0700Z-111208T1700Z/ CURRY COUNTY COAST- 244 PM PST WED DEC 7 2011 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY. * TEMPERATURES: LOW TEMPERATURES WILL BE 32 TO 36 IN THE FROST ADVISORY AREA LATE TONIGHT THROUGH THURSDAY MORNING. * LOCATIONS: IN CURRY COUNTY THE FROST ADVISORY INCLUDES AREAS UPRIVER FROM GOLD BEACH. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023>026-081400- /O.EXT.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND 244 PM PST WED DEC 7 2011 ...AIR STAGNATION ADVISORY NOW IN EFFECT UNTIL NOON PST SATURDAY... THE AIR STAGNATION ADVISORY IS NOW IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST UNTIL AT LEAST NOON ON SATURDAY. UNTIL THEN WINDS WILL BE LIGHT IN THE VALLEYS AND THE AIR WILL BE STAGNANT WITH LITTLE VENTILATION. * IMPACTS...AIR QUALITY WILL CONTINUE TO DETERIORATE DUE TO INCREASING PARTICULATE MATTER. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...GRANTS PASS CAVE JUNCTION...MEDFORD...ASHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ029>031-081400- /O.EXT.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...SPRAGUE RIVER...LAKEVIEW 244 PM PST WED DEC 7 2011 ...AIR STAGNATION ADVISORY NOW IN EFFECT UNTIL NOON PST SATURDAY... THE AIR STAGNATION ADVISORY IS NOW IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST INTO THIS WEEKEND. A COLD FRONT TONIGHT INTO THURSDAY MORNING IS EXPECTED TO BRIEFLY IMPROVE ATMOSPHERIC MIXING...ESPECIALLY IN THE LAKEVIEW AREA...BUT THE HIGH PRESSURE RIDGE AND INVERSION WILL RETURN AGAIN THURSDAY NIGHT LEADING TO FURTHER AIR STAGNATION. * IMPACTS...AIR QUALITY WILL BE DETERIORATED DUE TO TRAPPED PARTICULATE MATTER. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...BEATTY...BLY... SPRAGUE RIVER...LAKEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ BTL
755 WWUS76 KMFR 081009 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 209 AM PST THU DEC 8 2011 ORZ021-082315- /O.NEW.KMFR.FZ.A.0025.111209T0700Z-111209T1700Z/ /O.CON.KMFR.FZ.W.0031.000000T0000Z-111208T1700Z/ /O.CON.KMFR.FR.Y.0040.000000T0000Z-111208T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 209 AM PST THU DEC 8 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURES: LOW TEMPERATURES WILL BE 29 TO 31 IN THE FREEZE WARNING AREA...AND 32 TO 36 IN THE FROST ADVISORY AREA THIS MORNING. LOW TEMPERATURES FRIDAY MORNING WILL BE IN THE LOWER TO MIDDLE 30S. * LOCATIONS: THE FREEZE WARNING INCLUDES COQUILLE. * LOCATION: LOCATIONS IN THE FROST ADVISORY AREA INCLUDE PORT ORFORD...NORTH BEND...COOS BAY...LAKESIDE...BANDON...AND REEDSPORT. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ022-081700- /O.CON.KMFR.FR.Y.0040.000000T0000Z-111208T1700Z/ CURRY COUNTY COAST- 209 AM PST THU DEC 8 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURES: LOW TEMPERATURES WILL BE 32 TO 36 IN THE FROST ADVISORY AREA THIS MORNING. * LOCATIONS: IN CURRY COUNTY THE FROST ADVISORY INCLUDES AREAS UPRIVER FROM GOLD BEACH. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023>026-082315- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND 209 AM PST THU DEC 8 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST UNTIL AT LEAST NOON ON SATURDAY. UNTIL THEN WINDS WILL BE LIGHT IN THE VALLEYS AND THE AIR WILL BE STAGNANT WITH LITTLE VENTILATION. * IMPACTS...AIR QUALITY WILL CONTINUE TO DETERIORATE DUE TO INCREASING PARTICULATE MATTER. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...GRANTS PASS CAVE JUNCTION...MEDFORD...ASHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ029>031-082315- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...SPRAGUE RIVER...LAKEVIEW 209 AM PST THU DEC 8 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST INTO THIS WEEKEND. A COLD FRONT TONIGHT INTO THURSDAY MORNING IS EXPECTED TO BRIEFLY IMPROVE ATMOSPHERIC MIXING... ESPECIALLY IN THE LAKEVIEW AREA...BUT THE HIGH PRESSURE RIDGE AND INVERSION WILL RETURN AGAIN THURSDAY NIGHT LEADING TO FURTHER AIR STAGNATION. * IMPACTS...AIR QUALITY WILL BE DETERIORATED DUE TO TRAPPED PARTICULATE MATTER. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...BEATTY...BLY... SPRAGUE RIVER...LAKEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ STOCKTON
212 WWUS76 KMFR 081409 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 609 AM PST THU DEC 8 2011 ORZ021-082315- /O.CON.KMFR.FZ.W.0031.000000T0000Z-111208T1700Z/ /O.CON.KMFR.FR.Y.0040.000000T0000Z-111208T1700Z/ /O.CON.KMFR.FZ.A.0025.111209T0700Z-111209T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 609 AM PST THU DEC 8 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * TEMPERATURES: LOW TEMPERATURES WILL BE 29 TO 31 IN THE FREEZE WARNING AREA...AND 32 TO 36 IN THE FROST ADVISORY AREA THIS MORNING. LOW TEMPERATURES FRIDAY MORNING WILL BE IN THE LOWER TO MIDDLE 30S. * LOCATIONS: THE FREEZE WARNING INCLUDES COQUILLE. * LOCATION: LOCATIONS IN THE FROST ADVISORY AREA INCLUDE PORT ORFORD...NORTH BEND...COOS BAY...LAKESIDE...BANDON...AND REEDSPORT. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ022-081700- /O.CON.KMFR.FR.Y.0040.000000T0000Z-111208T1700Z/ CURRY COUNTY COAST- 609 AM PST THU DEC 8 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURES: LOW TEMPERATURES WILL BE 32 TO 36 IN THE FROST ADVISORY AREA THIS MORNING. * LOCATIONS: IN CURRY COUNTY THE FROST ADVISORY INCLUDES AREAS UPRIVER FROM GOLD BEACH. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023>026-082315- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND 609 AM PST THU DEC 8 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST UNTIL AT LEAST NOON ON SATURDAY. UNTIL THEN WINDS WILL BE LIGHT IN THE VALLEYS AND THE AIR WILL BE STAGNANT WITH LITTLE VENTILATION. * IMPACTS...AIR QUALITY WILL CONTINUE TO DETERIORATE DUE TO INCREASING PARTICULATE MATTER. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...GRANTS PASS CAVE JUNCTION...MEDFORD...ASHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ029>031-082315- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...SPRAGUE RIVER...LAKEVIEW 609 AM PST THU DEC 8 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST INTO THIS WEEKEND. A COLD FRONT TONIGHT INTO THURSDAY MORNING IS EXPECTED TO BRIEFLY IMPROVE ATMOSPHERIC MIXING... ESPECIALLY IN THE LAKEVIEW AREA...BUT THE HIGH PRESSURE RIDGE AND INVERSION WILL RETURN AGAIN THURSDAY NIGHT LEADING TO FURTHER AIR STAGNATION. * IMPACTS...AIR QUALITY WILL BE DETERIORATED DUE TO TRAPPED PARTICULATE MATTER. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...BEATTY...BLY... SPRAGUE RIVER...LAKEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ SK
144 WWUS76 KMFR 081706 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 906 AM PST THU DEC 8 2011 ORZ021-082300- /O.EXP.KMFR.FZ.W.0031.000000T0000Z-111208T1700Z/ /O.EXP.KMFR.FR.Y.0040.000000T0000Z-111208T1700Z/ /O.CON.KMFR.FZ.A.0025.111209T0700Z-111209T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 906 AM PST THU DEC 8 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * TEMPERATURES: LOW TEMPERATURES WILL BE 26 TO 31 IN THE FREEZE WATCH AREA TONIGHT. * LOCATIONS: THE FREEZE WATCH INCLUDES COQUILLE...COOS BAY...NORTH BEND...AND BANDON. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROTECTED. UNINSULATED PIPES COULD FREEZE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ022-081815- /O.EXP.KMFR.FR.Y.0040.000000T0000Z-111208T1700Z/ CURRY COUNTY COAST- 906 AM PST THU DEC 8 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ ORZ023>026-082300- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND 906 AM PST THU DEC 8 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...ALTHOUGH SOME SLIGHT IMPROVEMENT IN AIR QUALITY HAS OCCURRED THIS MORNING STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST UNTIL AT LEAST NOON ON SATURDAY. UNTIL THEN WINDS WILL BE LIGHT IN THE VALLEYS AND THE AIR WILL BE STAGNANT WITH LITTLE VENTILATION. * IMPACTS...AIR QUALITY WILL CONTINUE TO DETERIORATE DUE TO INCREASING PARTICULATE MATTER. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...GRANTS PASS CAVE JUNCTION...MEDFORD...ASHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ029>031-082300- /O.CON.KMFR.AS.Y.0004.000000T0000Z-111210T2000Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...SPRAGUE RIVER...LAKEVIEW 906 AM PST THU DEC 8 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SYNOPSIS...STRONG HIGH PRESSURE OVER THE REGION WILL PERSIST INTO THIS WEEKEND. ALTHOUGH A WEAK COLD FRONT THIS MORNING HAS BRIEFLY IMPROVED ATMOSPHERIC MIXING SOME...THE HIGH PRESSURE RIDGE AND INVERSION WILL RETURN AGAIN THURSDAY NIGHT LEADING TO FURTHER AIR STAGNATION. * IMPACTS...AIR QUALITY WILL BE DETERIORATED DUE TO TRAPPED PARTICULATE MATTER. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...BEATTY...BLY... SPRAGUE RIVER...LAKEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ BTL
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Dec 7, 1:02 AM PST, 7 hours 57 minutes earlier.
Area forecast discussion, Dec 7, 1:02 AM PST, 7 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
102 AM PST WED DEC 7 2011
.DISCUSSION...07/00Z NAM/GFS IN.
THE OMEGA BLOCK THAT BROUGHT THE STAGNANT AIR TO THE AREA IS
WEAKENING...BUT IT REMAINS IN PLACE AT THIS TIME.
THE INVERSION OVER THE VALLEY IS GRADUALLY WEAKENING AND THE AIR
MASS ALOFT CONTINUES TO BE VERY DRY. THIS IS ALLOWING THE LOW
CLOUDS AND FOG TO CLEAR OUT EARLIER AND REDEVELOP LATER...BUT
THERE WILL STILL BE PLENTY OF IT IN THE INTERIOR VALLEYS IN THE
LATE NIGHT AND EARLY MORNING HOURS.
THE WEATHER WEDNESDAY WILL BE MUCH LIKE THE WEATHER MONDAY AND
TUESDAY...MOSTLY CLEAR OVER THE RIDGES AND EAST SIDE WITH AREAS
OF LOW CLOUDS AND FOG IN THE VALLEYS WHICH WILL CLEAR IN THE
AFTERNOONS AND EVENINGS.
ANOTHER DISTURBANCE WILL MOVE THROUGH LATE WEDNESDAY NIGHT AND
THURSDAY MORNING. THE MODELS ARE TRENDING WEAKER WITH THIS FEATURE
AND IT IS LOOKING MORE AND MORE LIKE A NON-EVENT. MAY HAVE TO
EXTEND THE AIR STAGNATION ADVISORY FOR THE EAST SIDE.
THE PATTERN WILL FINALLY BECOME PROGRESSIVE AGAIN FRIDAY AND THE
OFFSHORE HIGH THAT HAS BEEN OUT THERE FOR THE PAST WEEK WILL
MOVE ONSHORE. IT WILL REMAIN DRY THROUGH AT LEAST SATURDAY
EVENING...AND THE SYSTEM MOVING IN SUNDAY LOOKS WEAK.
LONG TERM DISCUSSION FROM THE TUESDAY AFTERNOON AFD...SATURDAY
THROUGH TUESDAY. THE GFS IS NOW STARTING TO COME MORE IN LINE
WITH EC THIS WEEKEND INTO EARLY NEXT WEEK. BOTH SHOW A SHORTWAVE
TROUGH MOVING SOUTHEAST THROUGH WESTERN B.C. SATURDAY...THEN THE
EC DIGS THE TROUGH FARTHER WEST COMPARED TO THE GFS SUNDAY...BUT
NOT FAR ENOUGH TO TAP INTO ENOUGH MOISTURE FROM THE PACIFIC. THE
EC PAINTS SOME QPF...BUT SUSPECT ANY PRECIPITATION WILL BE
CONFINED TO THE NORTHERN CASCADES. EVEN THEN WE ARE EXPECTING ONLY
SLIGHT CHANCE POPS.
BOTH MODELS SUGGEST THE TROUGH CONTINUES TO DIG SOUTH INTO NORTHEAST
NEVADA MONDAY...THEN MOVES SLOWLY SOUTH TUESDAY. THE EC SHOWS A REX
BLOCK SETTING UP IN THE WAKE OF THE UPPER TROUGH TUESDAY WHILE THE
GFS SHOWS ANOTHER AND STRONGER TROUGH MOVING INTO THE PAC N.W. GIVEN
THE EC HAS BEEN THE MORE CONSISTENT OF THE TWO WE'LL CONTINUE TO
LEAN TOWARDS IT IN THE EXTENDED. THIS MEANS A CONTINUED PERIOD OF
DRY AND STABLE WEATHER WITH COLD NIGHTS AND COOL AFTERNOONS.
HPC IS GOING WITH A TRANSITION TO THE 00Z/06 EC ENSEMBLE SOLUTION
BEYOND DAY THREE WHICH SHOWS THE NORTHERN BRANCH REMAINING LOCKED
OVER THE EASTERN ONE THIRD OF THE U.S. WITH A RIDGE OVER THE WEST
DESPITE THE LARGER MODEL SPREAD. THIS GOES ALONG WITH THE THINKING
OF LEANING TOWARDS THE DRY SOLUTION THROUGH EARLY NEXT WEEK.
&&
.AVIATION...VFR AT ALL THE TERMINALS AT THIS TIMES...BUT SATELLITE
IMAGERY INDICATES THAT AREAS OF IFR CIGS/VSBYS ARE RETURNING TO
THE WEST SIDE VALLEYS AT THIS TIME. THE MOIST LAYER REMAINS SHALLOW
...SO THE FOG/LOW CLOUDS WILL BURN OFF BETWEEN 17-19Z WEDNESDAY
MORNING. VFR IS EXPECTED AGAIN FOR ALL LOCATIONS WEDNESDAY AFTERNOON.
AREAS OF IFR CIGS/VSBYS WILL RETURN TO THE WEST SIDE VALLEYS LATE
WEDNESDAY NIGHT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 9 AM PST WEDNESDAY FOR ORZ021-022.
FREEZE WARNING UNTIL 9 AM PST WEDNESDAY FOR ORZ021.
AIR STAGNATION ADVISORY UNTIL 10 AM PST THURSDAY FOR
ORZ023-024-026.
AIR STAGNATION ADVISORY UNTIL 10 AM PST THURSDAY FOR ORZ029>031.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 1 PM WEDNESDAY TO 10 PM
PST THURSDAY FOR PZZ370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 1 PM WEDNESDAY
TO 10 PM PST THURSDAY FOR PZZ370-376.
15/15/06Hazardous weather outlook, Dec 7, 4:20 AM PST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 420 AM PST WED DEC 7 2011 ORZ021-071700- SOUTH CENTRAL OREGON COAST- 420 AM PST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT UNTIL 9 AM PST TODAY FOR LOCATIONS WITH LOW TEMPERATURES OF 32 DEGREES OR LOWER. A FROST ADVISORY IS IN EFFECT UNTIL 9 AM TODAY FOR LOCATIONS WITH LOWS BETWEEN 33 AND 36 DEGREES. A FROST WATCH IS THEN IN EFFECT BEGINNING THIS EVENING AND LASTING THROUGH TONIGHT. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FREEZE WATCH WILL BE IN EFFECT UNTIL THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. ORZ022-071700- CURRY COUNTY COAST- 420 AM PST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT UNTIL 9 AM PST TODAY FOR LOCATIONS WITH LOW TEMPERATURES OF 32 DEGREES OR LOWER. A FROST ADVISORY IS IN EFFECT UNTIL 9 AM TODAY FOR LOCATIONS WITH LOWS BETWEEN 33 AND 36 DEGREES. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER WILL OCCUR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. ORZ023-024-026-029>031-071700- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 420 AM PST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON AND SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT AN AIR STAGNATION ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:03 AM PST | Freeze Watch | MFR | Coos, Curry, Douglas | 13 hr |
| Dec 7, 2:44 PM PST | Freeze Warning | MFR | Coos, Curry, Douglas | 18 hr |
Nearby
Frost Advisories in Oregon, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.